Height Decrease Tablet Name

Showing Topics 1 - 4 of 4. RSS Feed

height decrease medicines

I'm so height ....I'm very sad every day...because the reason is my height..so pls help me sir.. I need to decrease my height few inches ## Keerthana, I understand being different can cause feelings of inadequacy.there is no true medicine that can "Shrink" you.Those heartless people will always find a reason to disenfranchise you.Realize Its those who are feeling inadequate for something they lack.Embrace your difference and show the heartless they have no power to alter your happiness.I speak from experience I used my size to forge ahead in an advocation that allowed me the greatest freedoms to travel,meet new people and perform athletically in a profession that most would have given anything to compete/ participate in.Now I realize professional wrestling is a unique ca... ...

Updated
AdderallXR and slowed growth

Has anyones child stopped growing on AdderallXR. My son was always tall for his age and because of the decrease in appetite he seems to be slowing in growth. Our md just checks his weight not his height ## Yes, my son has only grown 1/8 of an inch in the last six months on Adderall XR. We have been referred to a pediatric endocrinologist. He is almost 8 yrs. and has been on Adderall XR for 2 1/2yrs. ## My son stopped growing as well. He has been off for 3 months and grown and inch. Our pediatrician says it will take approx. 6 months to start growing again. We are now on intuniv. ## There are many other anecdotal reports that state this has occurred, and the child usually had to switch to a different medication. The FDA also warns that these medications carry the risk of being habit form... ...

Updated in Adderall
On PRistiq and doing well

I was severely depressed due to the loss of my husband in May. My doctor started me out on Zoloft but it did work well for me. Had tremors and felt sick. He switched me to PRistiq starting at 50 mg. I was better for awhile but the dosage was not high enough. I am now on 100 mg and doing much better. No bad side effects and I have lost a lot of weight (this started even before I started taking the Zoloft). My appetite has definitely decreased but I do not feel the need to eat more and food tastes fine. My husband dying and being depressed is a terrible way to trigger a weight loss but I am at a much healthier weight for my age and height. ## I am very sorry to hear of your loss, but also glad that you found a medication to help you. If you do need to know anything else about it, here'... ...

Updated in Pristiq
why would linzess cause weight loss

I have been on linzess for 2 months. I have lost 8 pounds (last time I checked). I'm a heavy female. Suffered with constipation my whole life. Is this a normal thing to happen while taking linzess? Now I'm getting a squishy flabby belly. ## Yes, that can be normal, on top of the fact that the FDA lists it as possibly causing diarrhea and dehydration, as side effects, it is also know to cause a decrease in appetite, in some people that take it. Are you making sure to get lots of exercise? That can help with the belly issues. Are you on any other medications? ## If you keep losing weight the belly fat with also keep coming off. I did not lose belly fat until after I lost 10 pounds. I only need to lose five more pounds to get down to 139 for my particular height and weight. ...

Updated in Linzess


Can't Find What You're Looking For? Submit a New Topic Below

No registration needed.
Simply fill out the form below.

 *
What are the main keywords of your topic?


 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




5) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.



Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 17 November 2018.

We are committed to your privacy.

Copyright © 2005-2018 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 501 S. Cherry St, Suite 1100, Denver, CO, 80246, USA